HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation


...
hal-02487027v1  Journal articles
Camila Dorneles da RosaValdir PrettoAna Marli Bulegon. TECNOLOGIAS MÓVEIS E O ESTUDO DA TABUADA: REFLEXÕES SOBRE O USO DO JOGO MATH DUEL
Tear: Revista de Educação, Ciência e Tecnologia , IFRS, 2019, DIMENSÕES DA INFORMÁTICA E DA SOCIEDADE, 8 (2), ⟨10.35819/tear.v8.n2.a3467⟩
hal-02413394v1  Journal articles
Abdelghani Zeghib. Le groupe affine d’une variété riemannienne compacte
Communications in Analysis and Geometry, 1997, 5 (1), pp.199-211. ⟨10.4310/CAG.1997.v5.n1.a4⟩
...
hal-00583250v1  Journal articles
Etienne Ghys. L'effet papillon
Images des Mathématiques, CNRS, 2007, http://images.math.cnrs.fr/L-effet-papillon.html
...
hal-00583262v1  Journal articles
Etienne Ghys. Géométriser l'espace : de Gauss à Perelman
Images des Mathématiques, CNRS, 2007, http://images.math.cnrs.fr/Geometriser-l-espace-de-Gauss-a.html
hal-01402391v1  Journal articles
Sandra Rozensztajn. Potentially semi-stable deformation rings for discrete series extended types
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2015, ⟨10.5802/jep.22⟩
hal-00840755v1  Journal articles
Laurent Berger. Lifting the field of norms
Journal de l'École polytechnique — Mathématiques, École polytechnique, 2014, 1, pp.29--38
ensl-01894544v1  Journal articles
I. Vergara. The p-approximation property for simple Lie groups with finite center
Journal of Functional Analysis, Elsevier, 2017, 273 (11), pp.3463 - 3503. ⟨10.1016/j.jfa.2017.09.003⟩
...
hal-01446089v1  Journal articles
Rémi Boutonnet. On solid ergodicity for Gaussian actions
Journal of Functional Analysis, Elsevier, 2012, 263, pp.1040 - 1063. ⟨10.1016/j.jfa.2012.05.011⟩
...
ensl-01651215v2  Journal articles
Mickaël Maazoun. On the Brownian separable permuton
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2020, 29 (2), pp.241-266. ⟨10.1017/S0963548319000300⟩
hal-02413382v1  Journal articles
Abdelghani Zeghib. Lorentz manifold
Duke Mathematical Journal, Duke University Press, 1998, 92 (2), pp.321-333. ⟨10.1215/S0012-7094-98-09208-0⟩
ensl-01944809v1  Journal articles
Luca AsselleMarco Mazzucchelli. Closed geodesics with local homology in maximal degree on non-compact manifolds
Differential Geometry and its Applications, Elsevier, 2018, 58, pp.17-51
hal-00561915v1  Journal articles
François Brunault. Valeur en 2 de fonctions L de formes modulaires de poids 2 : théorème de Beilinson explicite
Bulletin de la société mathématique de France, Société Mathématique de France, 2007, 135 (2), pp.215-246
hal-00561921v1  Journal articles
François Brunault. Régulateurs p-adiques explicites pour le K_2 des courbes elliptiques
Publications Mathématiques UFR Sciences Techniques Besançon, 2010, pp.29-57
hal-00561919v1  Journal articles
François Brunault. Beilinson-Kato elements in K_2 of modular curves
Acta Arithmetica, Instytut Matematyczny PAN, 2008, 134 (3), pp.283-298
hal-01384448v1  Journal articles
Mikael de la SalleRomain Tessera. Local-to-global rigidity of Bruhat-Tits buildings
Illinois Journal of Mathematics, 2017, 60 (3-4), pp.641-654